# SDR REXA2020091600644

- Difficulty date: September 3, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 31,925 hours, 30,318 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 601R36008219
- Condition: Cracked
- Location: Bs 621
- Part time: 31,924 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CONTINUATION FROM JOB 8789185 OP 39.  FOUND RPB HAS 2 LOCATIONS WITH MULTIPLE INDICATIONS NOTED.  AT LBL 9 WL 120 2:L 80% FSH AND AT RBL 27.50 WL 136.5 2.5"L 90% FSH BOTH AREAS FAILED NDT INSPECTION.  REPAIRED RPB INDICATIONS AT LB 9 WL 120 & RBL 27.50 WL 136.5, IAW REO'S 601R-53-61-1285 & 601R-53-61-7434.  RECEIVED FINAL REO 601R-53-61-7434 REV- 8-31-20 AND VERIFIED ALL STEPS COMPLETE.
